# SDR 2006F00001

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N440HC
- Make and model: Cessna 425
- Aircraft serial: 4250145
- Engine: Pwa PT6A112
- Engine time: 5,163 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Flamed Out
- Location: Wing
- Component: Compressor Rub
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, P, A
- Precautionary procedure: E, A

## Discrepancy

FELT VIBRATION AT 27,000 ENROUTE.  SPARKS, FLAMES EMITTING FROM ENGINE COMPARTMENT.  SHUTDOWN ENGINE, EMERGENCY LANDING.  PRELIMINARY CAUSE SUSPECTED TO BE FROM COMPRESSOR RUB.  ENGINE UNDERGOING EVALUATION.  TIME SINCE OVERHAUL 1648.
